With the longevity of my medication, my ear ringing is worse. I have now been on naturethroid for 4 months and the ringing on the left side of my ear and face is really gotten out of hand. Its a weird buzzing and almost a slight nausea that comes along with it when its really bad. This all started when all my other thyroid crap started 3 years ago and as my thyroid has declined, the ringing has increased.
I have heard that some people eventually get rid of this, but when? Is there any hope for this? If i take thyroid i need it but it makes it worse. its a bad vicious circle.
does any one else have this ear ringing? I can't freakin take it any more.
I'm sure you've done lots of research on your condition, just curious to know if you asked the specialist about the outcome if you have a thyroidectomy. Will it take away the tinnitus?? I copied and pasted this little bit of info for you, which you are more than likely aware of already.
The thyroid gland, located in the neck, produces a hormone called thyroxine. A lack of thyroxine causes body tissues to become puffy. When this puffiness affects the ears, it can cause hearing loss and tinnitus.
Remember that inside the ear there are very small hair. I think in some training I took as I'm exposed to construction noise and we have to take hearing training. I seem to recall that loud noise can cause the hair in the ear to essentially fall over or be damaged. And we all know how a loud noise can make your ears ring for some time afterward.
Since hair loss is associated with Hypo. I wonder if it is possible that these small hairs inside the ear could be lost damaged or not quite right. And that is what could be a cause for the ear ringing.
One would hope with the proper amount of Thyroid that the hair would regrow.
I have for my whole life have a constant background ringing of my ears. My TSH is good 1.58 (0.36-4.67) and my FT4 is towards the bottom of the range 0.80 (0.75-1.54) but the Dr's won't give me any thryoid meds.
haha.. this is funny. I don't think I've ever seen Gimel with a sense of humor before LOL .
If that list was true, everyone in my family would be ringing off the walls from the wine, cheese and chocolate.
Kevin- No I'm not a iraqi war veteren. Im just some skinny jewish guy from new orleans that has only fired a gun once at a tin can when i was in the 5th grade trying to be GI JOE.
BLNSVD- I agree with that statement you wrote and also with what flying fool wrote. Whats weird is when i take my meds, my ears get all stuffed up and the ears ring. Its simultaneous (sp?). I take the meds and then my ears get clogged and ring.
I am looking at having my mercury fillings replaced in case this might be the culprit.
I have only met 4 other hashi's out there with this problem. We are all friends trying to figure this out together... it *****!!!
I have Hasti, and I am legally deaf. Three years ago I had extensive tests done and it was ruled out to be anything genetic. I notice sometimes I can hear a bit better then other times. The hearing loss started when I was in my twenties or earlier...looking back though, I think I was Hypo at puberty.
When my thyroid gets close to being better I notice I can hear better. .
Not possible. The Endo profession seems to require a blood oath to the "Immaculate TSH Belief" and unquestioned allegiance to "Reference Range Endocrinology". I could only be a rogue Endo, constantly anxious about my fellow members putting out a contract on me for not toeing the line.
you should have all the members on here chip in and get you a membership to the endocrine society of america for the sole purpose of "s7it stirring". It would be you and Mary Shoman. Wouldn't that be interesting.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.